I have a question that might not be able to be answered on this forum, but I decided to ask because maybe someone else has had this problem. I also want to get everyone's advice before going to a doctor.

Pretty much the issue at hand is occasional stomach cramps. I have been unable to link this with any specific food. It seems to occur with pretty much all foods. This leads me to believe that the issue isn't the foods I'm eating, but my stomach itself. I think the occasional stomach cramps might have to do with a weakened or damaged stomach lining.

I used to use a lot of ibuprofen. I'm a 19 year old female, and ever since around age 12 or 13, I have been using ibuprofen for things such as headaches and menstrual cramps. It wasn't uncommon that I had headaches several times a week(probably from a combination of poor diet and dehydration) and so because of that, I did take ibuprofen at least once a week. Probably even twice a week. I also used to have bad cramps once a month, and so sometimes I would take ibuprofen twice a day for 3-4 days out of the month. There was also one time where I overdosed on ibuprofen.

The past couple of months I have noticed that I sometimes get very light stomach cramps after eating or drinking. Like I said in the beginning of my post, I have been unable to link it with any specific food. It doesn't matter if I'm eating meat, fruit, veggies, coffee, etc. The cramps are not bad at all. But they are uncomfortable and they make me feel nauseous. It doesn't happen all the time. Only occasionally(couple times a week?).

Overall I am a pretty healthy individual. Aside from a few pounds I'd like to drop and some occasional depression, I have never had any health issues. I'm wondering if my body is now reacting to the ibuprofen that I used to take so often? If so, is there anything I can do to "restore" any damage to my stomach? I've read up on the effects of ibuprofen, and I've read that excessive use can damage the stomach lining. Does anyone here know if it is possible that the stomach can repair itself?

I know this might be a question for a doctor. But I don't think a doctor will really be able to help much without doing some expensive tests. And a doctor is just going to tell me to do what I am already doing which is to lay off the ibuprofen. What do you guys think? Thank you for any advice!